# SDR CALA2023080702449

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 73,484 hours, 27,321 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9915
- Condition: Unknown
- Location: Sta 178
- Part time: 87,775 hours, 15,514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL. WAS INTRMITENT WITH FULL FAIL THROUGH FL200 WHEN AIRCRAFT RETURNED TO GATE PERFORMED GND TEST CHKD GOOD.UPON GROUND CHKS GOOD. FURTHER INVESTIGATION FOUND BLOWER FAN INOP AND BOX WAS VERY HOT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509688  SN OFF 9915 TO TOUCH. REMOVED AND REPLACED BLOWER IAW AMM 34-43-51, PARTS USED:  99-3443-9-0007,QTY :1 AND ALSO REPLACED AS PRECAUTIONARY RADAR TRANSCEIVER IAW AMM 34-43-41. TRANSCEIVER, WX  OFF 99-3443-9-0007 9915 ON 99-3443-9-0007 0002
